American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 1259 found      Go to page: 1 2 3 4 5 6 > >>

[61] Bangming Deng, Jie Du and Alexandre Mah. Generic extensions and composition monoids of cyclic quivers. Contemporary Mathematics 602 (2013) 99-114.
Book volume table of contents
View Article: PDF

[62] Toshiki Nakashima. Decorated Geometric Crystals, Polyhedral and Monomial Realizations of Crystal Bases. Contemporary Mathematics 602 (2013) 143-163.
Book volume table of contents
View Article: PDF

[63] Masato Okado. Simplicity and similarity of Kirillov-Reshetikhin crystals. Contemporary Mathematics 602 (2013) 183-194.
Book volume table of contents
View Article: PDF

[64] Takao Suzuki. A class of higher order Painlev\'e systems arising from integrable hierarchies of type $A$. Contemporary Mathematics 593 (2013) 125-141.
Book volume table of contents
View Article: PDF

[65] Sachin Gautam and Valerio Toledano Laredo. Monodromy of the trigonometric Casimir connection for $\mathfrak{sl}_2$. Contemporary Mathematics 592 (2013) 137-176.
Book volume table of contents
View Article: PDF

[66] Alexander Odesskii, Vladimir Rubtsov and Vladimir Sokolov. Double Poisson brackets on free associative algebras. Contemporary Mathematics 592 (2013) 225-239.
Book volume table of contents
View Article: PDF

[67] F. Fantino and L. Vendramin. On twisted conjugacy classes of type D in sporadic simple groups. Contemporary Mathematics 585 (2013) 247-259.
Book volume table of contents
View Article: PDF

[68] Giovanna Carnovale. Induced Conjugacy Classes and Induced ${\mathcal U}_{\varepsilon}(G)$-Modules. Contemporary Mathematics 585 (2013) 199-211.
Book volume table of contents
View Article: PDF

[69] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information
View Article: PDF

[70] Jonathan Comes and Benjamin Wilson. Deligne's category $\underline{\operatorname{Re}}\operatorname{p}(GL_\delta)$ and representations of general linear supergroups. Represent. Theory 16 (2012) 568-609.
Abstract, references, and article information
View Article: PDF

[71] Maneesh Thakur. Automorphisms of Albert algebras and a conjecture of Tits and Weiss. Trans. Amer. Math. Soc. 365 (2013) 3041-3068.
Abstract, references, and article information
View Article: PDF

[72] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information
View Article: PDF

[73] Sam Raskin. A geometric proof of the Feigin-Frenkel theorem. Represent. Theory 16 (2012) 489-512.
Abstract, references, and article information
View Article: PDF

[74] Georgia Benkart, Sara Madariaga and José M. Pérez-Izquierdo. Hopf algebras with triality. Trans. Amer. Math. Soc. 365 (2013) 1001-1023.
Abstract, references, and article information
View Article: PDF

[75] Gang Han. Maximal eigenvalues of a Casimir operator and multiplicity-free modules. Proc. Amer. Math. Soc. 141 (2013) 377-382.
Abstract, references, and article information
View Article: PDF

[76] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information
View Article: PDF

[77] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information
View Article: PDF

[78] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information
View Article: PDF

[79] Tomoyuki Arakawa and Peter Fiebig. On the restricted Verma modules at the critical level. Trans. Amer. Math. Soc. 364 (2012) 4683-4712.
Abstract, references, and article information
View Article: PDF

[80] V. N. Zhelyabin and I. B. Kaygorodov. On $\delta$-superderivations of simple superalgebras of Jordan brackets. St. Petersburg Math. J. 23 (2012) 665-677.
Abstract, references, and article information
View Article: PDF

[81] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information
View Article: PDF

[82] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information
View Article: PDF

[83] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information
View Article: PDF

[84] L. Vendramin. Nichols algebras associated to the transpositions of the symmetric group are twist-equivalent. Proc. Amer. Math. Soc. 140 (2012) 3715-3723.
Abstract, references, and article information
View Article: PDF

[85] I. M. Pevzner. Geometry of root elements in groups of type ${\mathrm E}_{6}$. St. Petersburg Math. J. 23 (2012) 603-635.
Abstract, references, and article information
View Article: PDF

[86] Meng-Kiat Chuah. Finite order automorphisms on real simple Lie algebras. Trans. Amer. Math. Soc. 364 (2012) 3715-3749.
Abstract, references, and article information
View Article: PDF

[87] I. P. Shestakov and A. I. Kornev. On the radical of a free Malcev algebra. Proc. Amer. Math. Soc. 140 (2012) 3049-3054.
Abstract, references, and article information
View Article: PDF

[88] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information
View Article: PDF

[89] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms. Trans. Moscow Math. Soc. 72 (2011) 97-142.
Abstract, references, and article information
View Article: PDF

[90] Pedram Hekmati and Varghese Mathai. T-duality of current algebras and their quantization. Contemporary Mathematics 584 (2012) 17-37.
Book volume table of contents
View Article: PDF


Results: 61 to 90 of 1259 found      Go to page: 1 2 3 4 5 6 > >>